Return to the Health Forum | Post a Follow-Up

 o
Pain in hips

Posted by cheerful1 (My Page) on
Tue, Jan 15, 08 at 11:02

I noticed in the past week that when I walk, I have pain in the hip area. It hurts when I touch the area. Yesterday my left leg had shooting pain. I'm on HRT and Boniva, so I don't know if this is a side effect, or if I'm developing arthritis.


Follow-Up Postings:

 o
RE: Pain in hips

If I were betting, I would put my money on trochantric bursitis. That's what I had and it was really hard to get over it. I am much better now, but it has taken a long while of doing specific exercises. I couldn't afford physical therapy, so I went online and found the exercises on the web site for the University of Michigan School of Medicine.

Here is a link that might be useful: U of M exercises for trochantric bursitis


 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Health Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Please review our Rules of Play before posting.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here